# SDR SWAA2016060252202

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 8,873 hours, 3,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101110
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LIGHT EXIT SIGN BROKEN.  R & R SIGN IAW MM.
